# SDR YENA2024050200696

- Difficulty date: April 30, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 01650
- Aircraft time: 75,913 hours, 28,872 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1036, SJU-STT. (AIRCRAFT PERFORMED AN AIR TURN BACK) 'AUTO BRAKE FAULT ( TACHOMETER ); FOUND 1M AXLE HARNESS FAULTY WHEN FLEXING CABLE. ALSO PIN GRIPS VERY WORN AND WEAK. REPLACED 1M AXLE HARNESS ON RIGHT MLG AND TESTED IAW AMM 32-11-43. OPS CHECK NORMAL. MEL CLEARED, MX-4 UPDATED, PLACARD REMOVED. MCC NOTIFIED.'
